Title : Discontinuous Galerkin methods for Maxwell's equations in the time domain
Year : 2006
Type : paper in peer-reviewed journal
Authors : G. Cohen, X. Ferrieres, S. Pernet
Abstract : In this article, we describe a new high-order Discontinuous Galerkin approach to Maxwell's equations in the time domain. This approach is based on hexahedral meshes and uses a mass-lumping technique. Thanks to the orthogonality of the basis functions and a judicious choice of the approximation spaces, it provides an efficient solver for these equations in terms of storage and CPU time.
Themes :
Reference : Comptes Rendus Physique - vol. 7 (pp 494-500 )